# SDR SIMA20120502008

- Difficulty date: May 8, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 24,110 hours, 20,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14590147001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND FRAME 23 IN CRACKED AT STRINGR 15 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIR OF FRAME 23 IAW EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
